MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; GYNECARE TVT OBTURATOR W LASR

CALDERA MEDICAL TVT-CAL-OBTURATOR; GYNECARE TVT OBTURATOR W LASR
Model Number 810081L
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Pelvic Pain (4865); Bladder Dysfunction (4881)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the device is not retuned.Based on the limited information provided, the reported product complaint could not be confirmed.A review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.
 
Event or Problem Description
"patient underwent 3 operations for hysterectomy, cystocele and strip date#1 by a gynecologist who gave me no information, no contraindications, no booklet or explanation! he decided to put this strip on me without me needing it.Current condition of the patient: mutilated, with severe postoperative complications, multiple surgeries, months of hospitalization, and rehabilitation at a specialized center.To date, i am officially recognized as disabled by mdph and cpam.I suffer from dysuria, bladder hyperactivity, and can no longer urinate seated (it does not come out); i have to urinate standing.I can no longer walk, and i experience daily pain.I have a priority card and a parking card.I can no longer work except remotely.I am currently losing my job because it is impossible to work full-time remotely.".
 
Additional Manufacturer Narrative
Additional information: a3, d5,e, e3, g4, h6, h11.Correction: b2, b3.Investigation results: an analysis of the product could not be conducted because a physical sample was not received for evaluation.However, we performed an evaluation of the manufacturing records for the finished device lot number and found no non-conformances or manufacturing irregularities.As part of quality process, all devices are manufactured, inspected, and distributed according to approved specifications.Additionally, we will continue to monitor complaint information for potential safety signals through complaint trending as part of our post-market surveillance.If the product is received at a later date, we will update the investigation as necessary.The manufacturing number is (b)(4).

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
GYNECARE TVT OBTURATOR W LASR
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23092529
Report Number3003990090-2025-01615
Device Sequence Number18562254
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810081L
Device Lot Number3936240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexFemale